# SDR 97FDEA00722

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 7603 · Power Lever
- Part: Throttle Rod
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

97-0200 - NR 1 ENGINE ROLLED BACK.  NR 1 ENGINE WAS SHUTDOWN IN ACCORDANCE WITH RED TABS.  ALT FL310.  N1 50.0 PERCENT EGT 380 N2 75 PERCENT FF 2160.  NOTE:  WENT TO IDLE NO THROTTLE RESPONSE.OPEN FAN COWL ON NR 1 ENG AND FOUND THE THROTTLE ROD DISCONNECTED FROM FUEL CONTROL WITH BOLT AND NUT IN COWLING.  REPLACED BOLT ASSY FOR THROTTLE ROD AND C PINNED AND TORQUE STRIPPED.  VISUALLY INSPECTED NR 1 ENG FOR OTHER DEFECTS.  NONE NOTED.  CHECKED RIGGING AND RAN THROTTLE THROUGH SEVERAL TIMES.  CKS GOOD FOR SERVICE.
